# SDR 99T64R283AR

- Difficulty date: June 25, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 7760680
- Condition: Cracked
- Location: Oil Cooler
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3050 - NR 3 TURBO COMPRESSOR OIL COOLING DUCT CRACKED.  WELDED CRACK IAW BOEING MESSAGE M-7200-99-05081.  ARROW AIR (M)
